# SDR QMLA2025102720109

- Difficulty date: October 20, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N306LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7116
- Aircraft time: 5,634 hours, 17,388 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Mount
- Part number: 350A2342230551
- Condition: Cracked
- Location: Zone 300
- Component: Tailboom, Airbus
- Component part number: 350A2300600158
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RH LOWER MOUNT CRACKED, FELL OFF WHEN REMOVING HORIZONTAL STABILIZER FOR 300 HR INSPECTION. LEVEL 4
REPAIR. AIRBUS REPLACED FITTING AND APPLIED SB 55-001 FOR REPAIR.
